Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Had knee pain for last 3years, taken MRI impression is 1. Taken cardigen tablet for 6 months

my brother had knee pain for last 3years. taken MRI . - impression is 1. horizontal tear of posterior horn of medial meniscus and reaching upto menisco- capsular ligament 2. mild amount of fluid in the joint space seen especially beneath bilateeral patellar retinacula. he had taken cardigen tablet for 6 months after consulting docter. but pain not releaved. doctor please suggest management for this.
Asked On : Thu, 30 Jun 2011
Answers:  2 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response


He needs an operation to trim up the cartilage.
Answered: Thu, 30 Jun 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
You need to keep your knee in a proper brace or cast as advised by your Orthopaedician. You probably require surgery as the meniscus is damaged. Cardigen is herbal supplement which is ideally not advised without proper studies on it's effects. Take pain killers as your Doctor advised and consult regarding the probable need for surgical cure.
Answered: Thu, 30 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor